# SDR CALA9802196

- Difficulty date: December 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17407
- Make and model: Boeing 727243
- Aircraft serial: 21270
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti Ice Duct
- Condition: Broken
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

THE NR 3 ENGINE FIRE WARNING LIGHT CAME ON DURING CLIMB-OUT OF IAH.  THE ENGINE POWER WAS REDUCED AND THE LIGHT EXTINGUISHED.  WHEN POWER WAS ADVANCED THE WARNING LIGHT CAME ON AGAIN.  THE NR 3 ENGINE WAS SHUTDOWN AND THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 3 ENGINE NOSE COWL ANTI-ICE DUCTING BROKEN.  THE BROKEN DUCT WAS REMOVED AND REPLACED.  LEAK CHECKS WERE GOOD.
